# SDR DALA2014111106252

- Difficulty date: November 7, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 82,982 hours, 34,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE M734 POWER SUPPLY AND BATTERY AT SEAT 45.  SYSTEM OPS NORMAL.
